To populate Scholarly, sign in here .

FERDINAND JAMIL

JAMIL, FERDINAND P.
Academic rank and unit
Rank PROFESSOR
Department MATHEMATICS & STATISTICS
Research

Areas of interest / Fields of specialization

Analysis (Integration Theory), Graph Theory

Scholarly articles

Title Date
Outer-connected semitotal domination in graphs Journal
Alkajim A. Aradais, Ferdinand P. Jamil
European Journal of Pure and Applied Mathematocs 15 (3), 1265 - 1279
2022
On independent transversal dominating sets in graphs Journal
D. Sevilleno and F. Jamil
European Journal of Pure and Applied Mathematics 14 (1), 149-163
2021
Minimal and Upper Cost Effective Domination Number in Graphs Journal
H. Nuenay-Manlanque and F. Jamil
European Journal of Pure and Applied Mathematics 14 (2), 537-550
2021
On a Bilinear Henstock-Stieltjes Integrals Journal
FP Jamil and SR Jr. Canoy
Journal of Research in Science and Engineering 1 (3), 39-45
2004
The Trilinear Henstock Integral in Banach Spaces Journal
FP Jamil and SR Jr Canoy
Matimyas MatematiKa 24 (2), 1-13
2001
On Some Properties of a Bilinear Henstock-Stieltjes Integral Journal
SR Jr Canoy and FP Jamil
Matimyas Matematika 22 (3), 11-20
1999